# SDR AALA20160325002

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 74,220 hours, 39,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 3508
- Condition: Faulty
- Location: Cabin
- Part time: 28,615 hours, 14,266 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  PORTABLE EMER LIGHT ASSEMBLY AT L1 DOOR WILL NOT SHUT OFF.  R & R LIGHT ASSEMBLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
